A local trace formula
Publications Mathématiques de l'IHÉS, Volume 73 (1991), pp. 5-96.
@article{PMIHES_1991__73__5_0,
     author = {Arthur, James},
     title = {A local trace formula},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--96},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {73},
     year = {1991},
     zbl = {0741.22013},
     mrnumber = {92f:22029},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1991__73__5_0/}
}
TY  - JOUR
AU  - Arthur, James
TI  - A local trace formula
JO  - Publications Mathématiques de l'IHÉS
PY  - 1991
DA  - 1991///
SP  - 5
EP  - 96
VL  - 73
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1991__73__5_0/
UR  - https://zbmath.org/?q=an%3A0741.22013
UR  - https://www.ams.org/mathscinet-getitem?mr=92f:22029
LA  - en
ID  - PMIHES_1991__73__5_0
ER  - 
%0 Journal Article
%A Arthur, James
%T A local trace formula
%J Publications Mathématiques de l'IHÉS
%D 1991
%P 5-96
%V 73
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1991__73__5_0
Arthur, James. A local trace formula. Publications Mathématiques de l'IHÉS, Volume 73 (1991), pp. 5-96. http://archive.numdam.org/item/PMIHES_1991__73__5_0/

[1] J. Arthur, The characters of discrete series as orbital integrals, Invent. Math., 32 (1976), 205-261. | EuDML | MR | Zbl

[2] J. Arthur, A trace formula for reductive groups I: terms associated to classes in G(Q), Duke Math. J., 45 (1978), 911-952. | MR | Zbl

[3] J. Arthur, A trace formula for reductive groups II: applications of a truncation operator, Compos. Math., 40 (1980), 87-121. | EuDML | Numdam | MR | Zbl

[4] J. Arthur, The trace formula in invariant form, Ann. of Math., 114 (1981), 1-74. | MR | Zbl

[5] J. Arthur, On the inner product of truncated Eisenstein series, Duke Math. J., 49 (1982), 35-70. | MR | Zbl

[6] J. Arthur, On a family of distributions obtained from Eisenstein series II: Explicit formulas, Amer. J. Math., 104 (1982), 1289-1336. | MR | Zbl

[7] J. Arthur, A Paley-Wiener theorem for real reductive groups, Acta Math., 150 (1983), 1-89. | MR | Zbl

[8] J. Arthur, The local behaviour of weighted orbital integrals, Duke Math. J., 56 (1988), 223-293. | MR | Zbl

[9] J. Arthur, The characters of supercuspidal representations as weighted orbital integrals, Proc. Indian Acad. Sci., 97 (1987), 3-19. | MR | Zbl

[10] J. Arthur, The invariant trace formula I. Local theory, J. Amer. Math. Soc., 1 (1988), 323-383. | MR | Zbl

[11] J. Arthur, Intertwining operators and residues I. Weighted characters, J. Funct. Anal., 84 (1989), 19-84. | MR | Zbl

[12] J. Arthur, The trace formula and Hecke operators, in Number Theory, Trace Formulas and Discrete Groups, Academic Press, 1989, 11-27. | MR | Zbl

[13] J. Arthur, Towards a local trace formula, in Algebraic Analysis, Geometry and Number Theory, The Johns Hopkins University Press, 1989, 1-24. | MR | Zbl

[14] J. Arthur, Some problems in local harmonic analysis, to appear in Harmonic Analysis on Reductive Groups, Birkhäuser. | MR | Zbl

[15] Harish-Chandra, A formula for semisimple Lie groups, Amer. J. Math., 79 (1957), 733-760. | MR | Zbl

[16] Harish-Chandra, Spherical functions on a semisimple Lie group. I, Amer. J. Math., 80 (1958), 241-310. | MR | Zbl

[17] Harish-Chandra, Two theorems on semisimple Lie groups, Ann. of Math., 83 (1966), 74-128. | MR | Zbl

[18] Harish-Chandra, Harmonic Analysis on Reductive p-adic Groups, Springer Lecture Notes 162, 1970. | MR | Zbl

[19] Harish-Chandra, Harmonic analysis on reductive p-adic groups, in Harmonic Analysis on Homogeneous Spaces, Proc. Sympos. Pure Math., 26, A.M.S., 1973, 167-192. | MR | Zbl

[20] Harish-Chandra, Harmonic analysis on real reductive groups I. The theory of the constant term, J. Funct. Anal., 19 (1975), 104-204. | MR | Zbl

[21] Harish-Chandra, Harmonic analysis on real reductive groups II. Wave packets in the Schwartz space, Invent. Math., 36 (1976), 1-55. | EuDML | MR | Zbl

[22] Harish-Chandra, Harmonic analysis on real reductive groups III. The Maass-Selberg relations and the Plancherel formula, Ann. of Math., 104 (1976), 117-201. | MR | Zbl

[23] Harish-Chandra, The Plancherel formula for reductive p-adic groups, in Collected Papers, Vol. IV, Springer-Verlag, 353-367.

[24] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, 1962. | MR | Zbl

[25] D. Keys, L-indistinguishability and R-groups for quasi-split groups: Unitary groups of even dimension, Ann. Scient. Éc. Norm. Sup., 4e Sér., 20 (1987), 31-64. | EuDML | Numdam | MR | Zbl

[26] R. P. Langlands, Eisenstein series, the trace formula and the modern theory of automorphic forms, in Number Theory, Trace Formulas and Discrete Groups, Academic Press, 1989, 125-155. | MR | Zbl

[27] I. G. Macdonald, Spherical Functions on a Group of p-Adic Type, Publications of the Ramanujan Institute, Madras, 1971. | MR | Zbl

[28] W. Müller, The trace class conjecture in the theory of automorphic forms, Ann. of Math., 130 (1989), 473-529. | MR | Zbl

[29] A. Silberger, Introduction to Harmonic Analysis on Reductive p-Adic Groups, Mathematical Notes, Princeton University Press, 1979. | MR | Zbl

[30] J. Tits, Reductive groups over local fields, in Automorphic Forms, Representations and L-functions, Proc. Sympos. Pure Math., 33, Part I, A.M.S., 1979, 29-69. | MR | Zbl

[31] J. L. Waldspurger, Intégrales orbitales sphériques pour GL(N) sur un corps p-adique, Astérisque, 171-172 (1989), 279-337. | MR | Zbl